It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Kidney Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-17-2007, 08:27 AM   #1
Newbie
(female)
 
Join Date: Nov 2007
Location: slidell,louisiana
Posts: 1
faciane24 HB User
flushing over body

can kindeny disorder cause flushing without sweating. comes on for no good reason. when i just move around. had stress test on heart that's o.k have cronic pain in mid right side have had several shots in s joint but still have pain. fingers are swollen in a.m go down through out the day. amkles do swell sometime in evening. how many times is normal go a erson to unirate in a 24 hours period?

 
Sponsors Lightbulb
   
Old 11-20-2007, 09:36 AM   #2
Inactive
(female)
 
Join Date: Aug 2006
Location: USA
Posts: 1,178
duzford HB User
Re: flushing over body

You had several shots in joints?? Do you mean steriods? That can cause the flushing? Sounds more like liver problem then kidney.

 
Sponsors Lightbulb
   
Old 11-20-2007, 08:52 PM   #3
Inactive
(female)
 
Join Date: Jul 2007
Location: NEVADA ,MISSOURI USA
Posts: 1,083
hopesprings2 HB User
Re: flushing over body

Quote:
Originally Posted by faciane24 View Post
can kindeny disorder cause flushing without sweating. comes on for no good reason. when i just move around. had stress test on heart that's o.k have cronic pain in mid right side have had several shots in s joint but still have pain. fingers are swollen in a.m go down through out the day. amkles do swell sometime in evening. how many times is normal go a erson to unirate in a 24 hours period?
I had flushing very bad with my stone and fever.Burning skin for a day

 
Old 11-30-2007, 11:41 AM   #4
Junior Member
(female)
 
NinjaBoi's Avatar
 
Join Date: May 2007
Location: Shropshire UK
Posts: 15
NinjaBoi HB User
Re: flushing over body

I have stage 3 CKD and i have had flushing as you describe. I dont know if its down to the CKD or not, would like to know what causes it.

 
Old 12-01-2007, 09:17 AM   #5
Senior Veteran
(female)
 
flowergirl2day's Avatar
 
Join Date: Apr 2007
Location: Canada
Posts: 3,180
flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
Re: flushing over body

Some medications, vitamins and supplements will also cause the symptoms you describe. Niacin will cause severe flushing, for instance. Many drugs cause edema, both peripheral and angioedema. Steroids are something to stay away from if you can help it. Make sure to mention your symptoms to your doctor. Unfortunately, the doctors cannot do much about them. Sometimes a change in medication helps.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety & Facial flushing - need help fast Unsure82 Anxiety 7 06-29-2010 01:22 AM
flushing lilsunshine46 Cancer 5 12-30-2009 09:40 PM
Severe facial flushing... karicontreras Skin Problems 4 11-16-2009 05:20 AM
Niacin - Flushing? marinewife12 High Cholesterol 11 06-11-2007 10:15 AM
Flushing of Different Parts of Body; SVT, Undiagnosed Problems UBR Open to All Other Health Topics 0 10-18-2005 04:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!